JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HAUSDORFF DIMENSION OF GENERALIZED MARKOV ATTRACTORS FOR ITERATED FUCTION SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HAUSDORFF DIMENSION OF GENERALIZED MARKOV ATTRACTORS FOR ITERATED FUCTION SYSTEMS
Park, Jung-Ju; Lee, Hung-Hwan; Baek, Hun-Ki; Yoo, Hyun-Jae;
  PDF(new window)
 Abstract
We construct lots of non-self similar fractal sets called generalized Markov attractors for a given (hyperbolic) iterated function system and calculated bounds of their Hausdorff dimensions.
 Keywords
attractor;Hausdorff dimension;iterated function system;
 Language
English
 Cited by
 References
1.
Math. Nachr., 1989. vol.142. pp.107-123 crossref(new window)

2.
Math. Proc. Camb. Phil. Soc., 1991. vol.110. pp.327-336 crossref(new window)

3.
Lecture Notes in Mathematics, 1988. vol.1342. pp.158-171 crossref(new window)

4.
Fractal Geometry John Wiley & Sons, 1990.

5.
Mathematika, 1988. vol.35. pp.198-206 crossref(new window)

6.
Indiana Univ. Math. J., 1981. vol.30. pp.713-747 crossref(new window)

7.
Topology Proc., 1986. vol.11. pp.349-383

8.
Non-negative matrices, 1973.

9.
Hiroshima Math. J., 1991. vol.21. pp.491-519

10.
J. Austral. Math. Soc. (Series A), 1993. vol.55. pp.216-231 crossref(new window)